# SDR VNAA2016032800035

- Difficulty date: March 28, 2016
- Submitted: April 1, 2016
- Operation: Air carrier
- Aircraft: N256PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7937
- Aircraft time: 28,561 hours, 28,806 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Carbon Seal
- Condition: Damaged
- Location: Lt Idg
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW REPORTED A LOUD NOISE FROM LT ENGINE FOLLOWED BY PFC, MFD, ACARS, AND LT/RT WINDSHIELD HEAT TEMPORARY FAILURE.  THEY DECLARED AN EMERGENCY, DIVERTED TO NEAREST FIELD AND LANDED WITHOUT INCIDENT.  MAINTENANCE TROUBLESHOT, R & R THE IDG ACCESSORY GEAR BOX CARBON SEAL AND MATING RING.  MAINTENANCE PERFORMED CHECKS IAW THE AMM AND THE ACFT WAS RELEASED FOR SERVICE.
